# SDR AWXA200701030

- Difficulty date: August 25, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 25,245 hours, 9,678 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: RAI2800M0706
- Part serial: 7675
- Condition: Failed
- Location: Smoke Detection
- Part time: 6,744 hours, 2,807 cycles
- Component: Smoke Detector
- Component part number: PAI283000
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - OTH - CREW REPORTED SMOKE LAVATORY DET FAULT.  MX REPLACED THE SMOKE DETECTOR AND THE CONTROL UNIT.  OPERATIONAL CHECK WAS GOOD.
